# SDR ASAA11510467

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,447 hours, 3,239 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 761574B
- Part serial: AAAH006043
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,460 hours, 3,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DELTA P INDICATOR EXTENDED.  REPLACED ELEMENT FILTER AND IDG OIL.  DUE TO HISTORY TSR ISSUED TO REPLACE IDG.  REPLACED IDG IAW AMM 24 11 11 400 801.  LEAK AND OPS CHECK GOOD IAW MM 24 11 00 700 802.
